MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT TSH3-ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagents were clumped on isolated reagent packs.The customer received (b)(4) boxes of this lot, all at one time, and started using it on (b)(6) 2017.The customer changed their storage method from a revolving shelf refrigerator to a walk in refrigerator on (b)(6) 2017.The customer resolved the issue by repeating the patient samples on another kit where the reagents were homogenous and the quality control was in range.The most likely cause of the discordant results is clumped solid on isolated readypacks.The customer is now checking all reagent readypacks for clumps before running and requires no further assistance from siemens.The instrument is performing within specifications.No further evaluation of the device is required.The ifu states in the interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the ifu states in the preparing the system section: "ensure that the system has sufficient primary and ancillary reagent packs.For detailed information about preparing the system, refer to the system operating instructions.Load the readypack reagent packs in the primary reagent area using the arrows as a placement guide.The system automatically mixes the primary reagent packs to maintain homogeneous suspension of the reagents.For detailed information about loading reagents, refer to the system operating instructions.If dilution of a sample is required, load advia centaur multi-diluent 15 in the ancillary reagent area." mdr 1219913-2017-00229 was filed for the same event.
 
Event or Problem Description
Discordant low advia centaur xpt tsh3-ultra (tsh3-ul) results were obtained for samples from two patients.The results were reported to the physician and questioned.The patient samples were repeated and the expected results were obtained.A corrected report was issued.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant tsh3-ultra result.

Brand Name
ADVIA CENTAUR XPT TSH3-ULTRA (TSH3-UL)
Common Device Name
TSH3-UL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7067597
Report Number1219913-2017-00226
Device Sequence Number10784660
Product Code JLW
UDI-Device Identifier00630414535654
UDI-Public00630414535654
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2018
Device Model NumberN/A
Device Catalogue Number10282378
Device Lot Number301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1